# SDR MASA200500846

- Difficulty date: October 30, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 9,224 hours, 8,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2967 DCA - EMERGENCY FLASHLIGHT HOLDER BROKEN.  MX REPLACED FLASHLIGHT AND HOLDER.
